On the equationally Artinian groups
Mohammad Shahryaria, Javad Tayyebib
a Department of Mathematics College of Science Sultan Qaboos University, Muscat, Oman
b Department of Pure Mathematics Faculty of Mathematical Sciences University of Tabriz, Tabriz, Iran
In this article, we study the property of being equationally Artinian in groups. We define the radical topology corresponding to such groups and investigate the structure of irreducible closed sets of these topologies. We prove that a finite extension of an equationally Artinian group is again equationally Artinian. We also show that a quotient of an equationally Artinian group of the form $G[t]$ by a normal subgroup which is a finite union of radicals, is again equationally Artnian. A necessary and sufficient condition for an Abelian group to be equationally Artinian will be given as the last result. This will provide a large class of examples of equationally Artinian groups.
algebraic geometry over groups, systems of group equations, radicals, Zariski topology, radical topology, equationally Noetherian groups, equationally Artinian groups.
PDF file (145 kB)
Received in revised form: 02.07.2020
Mohammad Shahryari, Javad Tayyebi, “On the equationally Artinian groups”, J. Sib. Fed. Univ. Math. Phys., 13:5 (2020), 583–595
Citation in format AMSBIB
\by Mohammad~Shahryari, Javad~Tayyebi
\paper On the equationally Artinian groups
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|